# SDR DALA2016111108697

- Difficulty date: June 28, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 64,820 hours, 47,404 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE  SKIN & DOUBLER AFT LAV SVC PANEL DOOR CUTOUT CORROSION. REPAIRED PER ER/A 547801-14.  ACCOMPLISH SECTION II VISUAL INSPECTION EVERY 8000 FLIGHT CYCLES.
